# SDR DALA2023101808569

- Difficulty date: October 14, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N106DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50025
- Aircraft time: 10,976 hours, 5,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:605 / MYCABIN TEXT: FRC256001605 - ADDITIONAL LOCATIONS 606 - CEILING, CROSS AISLE EXIT SIGN INSTALLED BACKWARD. NOT VISIBLE FROM THE CABIN / INTERIOR. FOUND AFT CABIN AISLE EMERGENCY ESCAPE SIGN ORIENTED WRONG WAY. POSITIONED SIGN TO PROPER POSITION PER A220 AMP 33-54. OK FOR SVC. (LP# 0017845)
